# SDR CALA2021062300925

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 72,983 hours, 30,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5348001921795
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9290486/30486 AFT WET AREA RH SIDE SHEAR WEB JUST AFT OF FR68 CRACKED.  AFT WET AREA RH SIDE SHEAR WEB JUST AFT FR68 REMOVED AND REPLACE D IAW UAL A319 SRM 51-42-11-001.
